advertisement
Question
Posted by: JM | 2007/12/05

Melodene - no period

Hi,

My GP has put me on Melodene a month ago as I started having problems with Thriphasil which I've used for many years.

Being on it for over a month, my period is 9 days late and apparently my mood has changed drastically.

I've experienced similar problems when my Gynae tried Yasmine 2 years ago and the same with Nordette, I was then put back on Triphasil.

Why is this happening? I did a home pregnancy test - negative.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be your body adjusting to the new pill. Give it a bit more time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement